# SDR CALA2013100491754

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,709 hours, 14,247 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Failed
- Location: Idg Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE RT IDG VALVE.  R & R RT IDG VALVE FAILURE RELAY K1032. CHECKED GOOD.
